# SDR FDEA202407191034

- Difficulty date: July 19, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 116,428 hours, 24,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

1R MAIN CABIN DOOR CIRCUITRY LIGHT IS INOPERATIVE  WHEN TESTED.      MEL  19JUL24 03:01   MIA  RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY : C EXPIRATION : 29JUL24  "MEL 25-61-02: R1 EVAC SLIDE REMOTE PRESS INDICATOR  - INOP. PER MEL 25-61-02, VERIFYAND RECORD IN THE  AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT  DAY."  MEL: 25-61-02    R1 SYS PRESS VERIFIED PER MEL 258-61-02. A/C OK  FOR SERVICE   FACT 22JUL24 13:10   LAX AMM: 25-61-04-4.   REMOVED AND REPLACED R-1 DOOR SLIDE REMOTE PRESSURE INDICATOR ASSY. OPS CKS GOOD. A/C OK FOR SERVICE.
